Log in to save to my catalogue

Global Regularity for the Two-Dimensional Anisotropic Boussinesq Equations with Vertical Dissipation

Global Regularity for the Two-Dimensional Anisotropic Boussinesq Equations with Vertical Dissipation

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_miscellaneous_1506356195

Global Regularity for the Two-Dimensional Anisotropic Boussinesq Equations with Vertical Dissipation

About this item

Full title

Global Regularity for the Two-Dimensional Anisotropic Boussinesq Equations with Vertical Dissipation

Author / Creator

Publisher

Berlin/Heidelberg: Springer-Verlag

Journal title

Archive for rational mechanics and analysis, 2013-06, Vol.208 (3), p.985-1004

Language

English

Formats

Publication information

Publisher

Berlin/Heidelberg: Springer-Verlag

More information

Scope and Contents

Contents

This paper establishes the global in time existence of classical solutions to the two-dimensional anisotropic Boussinesq equations with vertical dissipation. When only vertical dissipation is present, there is no direct control on the horizontal derivatives and the global regularity problem is very challenging. To solve this problem, we bound the d...

Alternative Titles

Full title

Global Regularity for the Two-Dimensional Anisotropic Boussinesq Equations with Vertical Dissipation

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_proquest_miscellaneous_1506356195

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_miscellaneous_1506356195

Other Identifiers

ISSN

0003-9527

E-ISSN

1432-0673

DOI

10.1007/s00205-013-0610-3

How to access this item